MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC FUSION QUATTRO EXTRACTION BALLOON; No Match

WILSON-COOK MEDICAL INC FUSION QUATTRO EXTRACTION BALLOON; No Match
Model Number G48225
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography [ercp], the physician used three cook fusion quattro extraction balloons.It was initially reported [that] balloons had [malfunctioned].There was no reportable information at that time.Upon investigation of returned device on 10feb2026, it was found that device #2 and #3 appeared to have pieces missing [subject of report].Although it was reported that a section of the device did not remain inside the patient¿s body, the location of the missing balloon pieces is unknown.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Continued d2a common device name: biliary catheter for stone removal that may also allow for irrigation and contrast injection.Investigation evaluation: the products said to be involved were returned in open pouches from the lot number provided in the report.The labels match the products returned.Device #1: our laboratory evaluation of the product said to be involved confirmed the report.The device was returned with the syringe still attached to the inflation port and the balloon was ruptured.The balloon was examined under magnification and all sections matched up with no portion of the balloon missing.No other anomalies were detected with the device.Device #2: our laboratory evaluation of the product said to be involved confirmed the report.The device was returned with the syringe still attached to the inflation port.There were indentations identified on the catheter at 188.6cm, 190cm, 194.6cm and from 197.5cm to 198cm.The balloon was ruptured and examined under magnification.Under magnification, a section was identified where the balloon material did not match up and a portion appears to be missing.The missing portion of the balloon was not returned with the device.Device #3: our laboratory evaluation of the product said to be involved confirmed the report.The device was returned with the syringe still attached to the inflation port.The balloon was ruptured and examined under magnification.Under magnification, a section was identified where the balloon material did not match up and a portion appears to be missing.The missing portion of the balloon was not returned with the device.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the returned devices confirmed the report.A corrective action (capa) has been initiated to reduce occurrences of balloon ruptures.The product said to be involved is included in the scope of the corrective actions.A pinhole, split, or rupture in the balloon can occur if the balloon material has come into contact with a sharp object, such as a sharp stone or possibly a burr in the endoscope channel.A split or rupture in the balloon material can also occur if added pressure was applied during extraction.The instructions for use direct the user to "gently withdraw the inflated balloon toward the papilla." the instructions for use contain the following: ¿warning: do not exert excessive pressure on ampulla while extracting stones.If stone does not pass easily, reassess need for sphincterotomy.¿ prior to distribution, all fusion quattro extraction balloon are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a corrective action (capa) has been initiated in an effort to reduce occurrences of this nature.This product was manufactured prior to implementation of this corrective action.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.

Brand Name
FUSION QUATTRO EXTRACTION BALLOON
Common Device Name
No Match
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key24519156
Report Number1037905-2026-00113
Device Sequence Number8522325
Product Code GCA
UDI-Device Identifier00827002482258
UDI-Public(01)00827002482258(17)260929(10)W4974512
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K200247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2026
Device Model NumberG48225
Device Catalogue NumberFS-QEB-A
Device Lot NumberW4974512
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ENDOSCOPE MAKE AND MODEL
Patient SexUnknown